I have severe arthritis like pain in my joints, but have been tested for just about everything. I have depression, but have never had any joint pain from it this severe until now.....does anyone know if this is normal? Thank you.
Hi, I have had depression for many years, and now arthritis is taking hold of my old body too. I know depression can give you all sorts of physical aches and pains. I've had the lot. I have been tested for all sorts, but have had to come to the conclusion that is is my depression.
The arthritis is real enough, as a CT scan confirmed I have it in my back and hips. I am old, so to be expected. Your pains may be caused by depression, as weird as it sounds.
Have you seen a specialist about your joint pains? I cannot say if it is normal or not, but I would think it is not abnormal. However, this is worrying you a lot, so see if you can get a doctor to tell you what is causing your pain. What do they say to you after the tests? Can they not give you some definite answer?
It may be a good idea to try taking a combination of Omega 3 and Cod Liver Oil capsules, along with a high strength vitamin C tablet. Omega 3 has been proven to both increase brain function and help depression and help joint pain. Cod liver oil will help with this as well and the Vitamin C will destroy all the Free Radicals in your blood stream which would kill off the Omega 3 and Cod liver oils and stop them working. Some people recommend a dose of between 1000mg of EPA with 500mg of DHA in Omega 3 and a dose of 1000mg of Cod liver oil. Vitamin C between 500mg and 1000mg.
This should not only improve the depression but also help with the joints. However always consult with your doctor if you are currently taking medication or ask for advice with a local health store on recommended doses and drug interactions( if any).
Also just to add, another element which would help immensly is investing (if you can) in a light box. There have been numerous studies that have proven that sitting infront of a light box with the outlet of 10.000 lux for 30 mintues a day can and does increase the brains Serotoinin level and vitamin D, which will help improve sleep quailty, depression, not only in those who suffer from S.A.D (sessional affective disorder) but all kinds of depression... apart from Bipolar as the light increases energy levels and can cause a manic episode in manic depresives. The light needs to penetrate the back of the eye, which where it converts into Serotonin. Serotonin is the body's feel good hormone and so by increasing this you may find your pain levels decreasing as well and your pain subiding.
I would recommend the LitePod energy for life, i have this one and it is very good, anti-flicker so its far more gentle on the eye and all you need to do is place it about an arms length away from your face while on the computer or watching TV, eating breakfast etc... and just forget about it, carry on as normal and 30 mins to 45 mins your done for the day.
Thanks everyone.....yes, I was tested for a myriad of diseases like all of the inflammatory markers, lupus, lyme, and many others by my rhematologist......they did put me on a once a week dose of vitamin D at 50000 i.u.'s......just started it last week, so we will see how that works, but was taking vitamin D on my own at a lower dose over the counter. Have some arthritis here and there, such as in two levels of my c-spine and my jaw, but it is not showing up in my hands, and my hands are killing me! Which is why I am very scared and wondering if this has to be the depression......thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.